Publications

Publications

by Hoheisel, T.; Kanzow, C. and Schwartz, A.
Reference:
Mathematical programs with vanishing constraints: A new regularization approach with strong convergence properties (Hoheisel, T.; Kanzow, C. and Schwartz, A.), In Optimization, volume 61, 2012.
Bibtex Entry:
@article{Schwartz2012,
title = {Mathematical programs with vanishing constraints: A new regularization approach with strong convergence properties},
journal = {Optimization},
year = {2012},
volume = {61},
number = {6},
pages = {619-636},
author = {Hoheisel, T. and Kanzow, C. and Schwartz, A.}}
Last change: 19.11.2019 09:41.